MAUDE Adverse Event Report: PIONEER SURGICAL TECHNOLOGY HEX BUTTON; HEX BUTTON, 3.5MM, 1-PK TI ,STRL ,ZIMMER

PIONEER SURGICAL TECHNOLOGY HEX BUTTON; HEX BUTTON, 3.5MM, 1-PK TI ,STRL ,ZIMMER
Model Number 400-783
Medical Device Problem Codes Use of Incorrect Control/Treatment Settings (1126); Expiration Date Error (2528); Device Handling Problem (3265)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/11/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device remains implanted in the patient and is not available for evaluation.A dhr review was conducted and confirms the device met manufacturing specification prior to shipping from rti surgical facility.This report will be updated should information become available at a later date.The following sections of this report have been left blank due to the information being unavailable or non-applicable: age or date of birth - race.Relevant tests/laboratory- other relevant history.Implant date.Explant date.Concomitant medical products.If follow-up, what type.Recall (if recalled number is given) or correctional / removal number (if given).Usage of device.
 
Event or Problem Description
"the sap system has informed us that 1 expired product has been consumed in a surgery when the product was being invoicing.The product expired on 17.08.2021 and was used in a surgery on (b)(6) 2021.Neither impact in patient nor claim or incidence has been informed.".
 
Event or Problem Description
Our distribution partner, zimmer biomet, reported that "the sap system has informed us that 1 expired product has been consumed in a surgery when the product was being invoicing.The product expired on 16.09.2021 and was used in a surgery on (b)(6) 2021.Neither impact in patient nor claim or incidence has been informed.".

Brand Name
HEX BUTTON
Common Device Name
HEX BUTTON, 3.5MM, 1-PK TI ,STRL ,ZIMMER
Manufacturer (Section D)
PIONEER SURGICAL TECHNOLOGY
375 river park circle
marquette MI 49855
Manufacturer (Section G)
PIONEER SURGICAL TECHNOLOGY
375 river park circle
marquette MI 49855
Manufacturer Contact
joshua penrose
375 river park circle
marquette, MI 49855
MDR Report Key13446191
Report Number1833824-2022-00011
Device Sequence Number11844203
Product Code HTN
UDI-Device Identifier00846468064020
UDI-Public(01)00846468064020(17)210817(10)56653140
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K992617
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date08/17/2021
Device Model Number400-783
Device Lot Number56653140
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/07/2022
Supplement Date Received by Manufacturer01/07/2022
Initial Report FDA Received Date02/03/2022
Supplement Report FDA Received Date02/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown